Our expert says:
Take it easy, nmun. I understand your alarms. I suppose pregnancy is a real possibility, though I'm not fully aware of all the effects of coming off the injection, especially when one has had some problems with it. Usually, I thought that in such a situation, the doc would warn you to use alternative forms of contraception until things had stabilized and some other method finally chosen. Look after yourself, and, if this is the case, you baby. Your dad will just have to come around to it, and may take it better than you think. Do a test, and maybe discuss the result with your doc, as they may also be a bit unreliable in the aftermath of the injection. Remember, though it's natural to feel a bit scared about taking such a test, that the test won't cause anything to happen --- it'll only give you the advantage of knowing more about what IS happening. And this might still be due to coming off the injection.
If it does turn out to be a pregnancy, you will cope with this, and work with a counsellor for a couple of sessions, to help, if needed
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.